# SDR R61A201609170550

- Difficulty date: September 17, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N409YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000372
- Aircraft time: 7,932 hours, 5,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 011554
- Condition: Discharged
- Location: Cabin
- Part time: 7,930 hours, 5,451 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE 4TH CABIN EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE R & R EMERGENCY BATTERY PACK NR 4 IAW AMM AND OPS CHECKED GOOD.
